# SDR AALA2020072769010

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 27,233 hours, 11,190 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF LANDING GEAR WOULD NOT RETRACT. FOLLOWED QRH PROCEDURE. AFTER EMERGENCY GEAR DOOR CYCLED AND  VERIFIED CLOSED, GEAR CYCLED NORMALLY AND OPERATED NORMALLY FOR LANDING. ACCOMPLISHED OPERATIONAL CHECK OF LANDING GEAR IAW B737-NG AMM 32-32-00. OPERATIONAL CHECKED GOOD. NO FAULTS FOUND AT THIS TIME.
